# SDR CAL950874

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14335
- Make and model: Boeing 7373T0
- Aircraft serial: 23573
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Eng Pylon
- Part time: 28,619 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 1 INCH CRACK IN OUTER SKIN AT INBOARD SIDE OF PYLON OF NR 1 ENGINE PYLON ACCESS CUT OUT.  A REPAIR WAS INSTALLED IAW ECRA 5430-01204.  (X)
